Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


follow up question
Jan 6, 2006

Hi, I wrote the post about the terrible panic and sensations caused by lexapro. Ive been on wellbutrin for 4 days now and now signs of any of this. If the wellbutrin is going to cause worsening anxiety would i have know by now? thanks

Response from Dr. Horwath

Weelbutrin is quite effective in treating depression. Some people experience anxiety or nervousness as a side effect. This can occur at low doses in people who are extremely sensitive to this effect, or at higher doses in others.



Previous
Short term memory
Next
xanax and zoloft

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement